# SDR QXEA2018080600281

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 20,900 hours, 22,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Part number: FE282003
- Part serial: 438
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,601 hours, 14,547 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAP POWER CAUTION LIGHT ILLUMINATED WHEN FLAPS WERE SET TO 5. FLAP POSITION REMAINED AT 0.  FLAP POWER CAUTION RESET WAS ACCOMPLISHED IAW THE CHECKLIST. ON SECOND ATTEMPT, CAUTION LIGHT STAYED DARK AND FLAP EXTENDED AS USUAL, THROUGH ALL FLAP RANGES.   INSPECTED FLAPS. NO DEFECTS NOTED. FLAPS WERE LOWERED TO 5.  REMOVED FROM SERVICE. FOUND IN CDS FLAP HISTORY PG.  ARMING SWITCH FAULT IAW FIM 27-50-00-810-802. PARA 1C,  ARMING SWITCH AS ONE OF THE CONDITION FOR FLAP POWER CAUTION.  REMOVED AND REPLACED FLAP CONTROL MODULE IAW AMM 27-51-06-000-801,  27-51-06-400-801. PERFORMED AN OPS TEST IAW 27-21-16-710-802. OPS TESTED GOOD. PERFORMED FLAP MOVEMENT THROUGH FULL TRAVEL 5 TIMES WITH ENGINE POWER. NO FLAP POWER CAUTION, FAULTS OR DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
